Please use this identifier to cite or link to this item:
Title: André spectral sequences for Baues-Wirsching cohomology of categories
Authors: Gálvez-Carrillo, I
Neumann, F
Tonks, A
First Published: Nov-2012
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 2012, 216 (11), pp. 2549-2561
DOI Link: 10.1016/j.jpaa.2012.03.025
ISSN: 0022-4049
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.